American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 3432 found      Go to page: 1 2 3 4 > >>

[1] Lara B. Anderson. Exploring Novel Geometry in Heterotic/F-theory Dual Pairs. Proceedings of Symposia in Pure Mathematics 88 209-219.
Book volume table of contents   
View Article: PDF

[2] James Gray, Alexander Haupt and Andre Lukas. Calabi-Yau Fourfolds in Products of Projective Space. Proceedings of Symposia in Pure Mathematics 88 281-290.
Book volume table of contents   
View Article: PDF

[3] Murad Alim. Polynomial Rings and Topological Strings. Proceedings of Symposia in Pure Mathematics 88 197-207.
Book volume table of contents   
View Article: PDF

[4] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents   
View Article: PDF

[5] Tadashi Okazaki and Satoshi Yamaguchi. Supersymmetric Boundary Conditions in 3D N=2 Theories. Proceedings of Symposia in Pure Mathematics 88 343-349.
Book volume table of contents   
View Article: PDF

[6] Constantinos Papageorgakis and Andrew B. Royston. Instanton-soliton loops in 5D super-Yang-Mills. Proceedings of Symposia in Pure Mathematics 88 351-360.
Book volume table of contents   
View Article: PDF

[7] Sakura Schäfer-Nameki. Singular Fibers and Coulomb Phases. Proceedings of Symposia in Pure Mathematics 88 145-160.
Book volume table of contents   
View Article: PDF

[8] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents   
View Article: PDF

[9] Mao Sheng and Kang Zuo. Deuring's mass formula of a Mumford family. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Zhaobing Fan and Yiqiang Li. A geometric setting for quantum $\mathfrak{osp}(1\|2)$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Andreas-Stephan Elsenhans and Jörg Jahnel. Moduli spaces and the inverse Galois problem for cubic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Eberhard Freitag and Riccardo Salvati Manni. Some ball quotients with a Calabi--Yau model. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Nicolas Perrin. Split subvarieties of group embeddings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Matthew Ballard, Colin Diemer, David Favero, Ludmil Katzarkov and Gabriel Kerr. The Mori program and Non-Fano toric Homological Mirror Symmetry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] Friedrich Knop and Guido Pezzini. On the $W$-action on $B$-sheets in positive characteristic. Represent. Theory 19 (2015) 9-23.
Abstract, references, and article information   
View Article: PDF

[16] William Graham and Victor Kreiman. Excited Young diagrams, equivariant $K$-theory, and Schubert varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[17] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[18] Xiaobo Liu and Xin Wang. Conditions for the vanishing of the genus-2 G-function. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[19] Sergey Finashin and Viatcheslav Kharlamov. Apparent contours of nonsingular real cubic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[20] Annabelle Hartmann. On rational points of varieties over local fields having a model with tame quotient singularities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[21] Ronan Quarez. trace-positive non-commutative polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[22] Janusz Adamus and Hadi Seyedinejad. A fast flatness testing criterion in characteristic zero. Proc. Amer. Math. Soc. 143 (2015) 2559-2570.
Abstract, references, and article information   
View Article: PDF

[23] Indranil Biswas. Realization of an equivariant holomorphic Hermitian line bundle as a Quillen determinant bundle. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[24] Jiangwei Xue and Chia-Fu Yu. Abelian varieties without a prescribed Newton Polygon reduction. Proc. Amer. Math. Soc. 143 (2015) 2339-2345.
Abstract, references, and article information   
View Article: PDF

[25] Gaetan Bisson. Computing endomorphism rings of abelian varieties of dimension two. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[26] Jesse Burke and Mark E. Walker. Matrix factorizations in higher codimension. Trans. Amer. Math. Soc. 367 (2015) 3323-3370.
Abstract, references, and article information   
View Article: PDF

[27] Julia Pieltant and Hugues Randriam. New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[28] Robin Hartshorne and Claudia Polini. Divisor class groups of singular surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[29] Lucas Fresse, Anna Melnikov and Sammar Sakas-Obeid. On the structure of smooth components of Springer fibers. Proc. Amer. Math. Soc. 143 (2015) 2301-2315.
Abstract, references, and article information   
View Article: PDF

[30] Euisung Park. On syzygies of linear sections. Proc. Amer. Math. Soc. 143 (2015) 1831-1836.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 3432 found      Go to page: 1 2 3 4 > >>